# SDR DALA2015031702209

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL DOUBLER ON VERTICAL STABILIZER ACCESS PLATE 370 BL CUTOUT.  REPAIRED CRACK IAW SRM 5330-05, FIG 3.
